Advanced search

Deligne's congruence and supersingular reduction of Drinfeld modules.

(1999) ARCHIV DER MATHEMATIK. 72(5). p.346-353
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Cornelissen, Gunther. 1999. “Deligne’s Congruence and Supersingular Reduction of Drinfeld Modules.” Archiv Der Mathematik 72 (5): 346–353.
APA
Cornelissen, Gunther. (1999). Deligne’s congruence and supersingular reduction of Drinfeld modules. ARCHIV DER MATHEMATIK, 72(5), 346–353.
Vancouver
1.
Cornelissen G. Deligne’s congruence and supersingular reduction of Drinfeld modules. ARCHIV DER MATHEMATIK. 1999;72(5):346–53.
MLA
Cornelissen, Gunther. “Deligne’s Congruence and Supersingular Reduction of Drinfeld Modules.” ARCHIV DER MATHEMATIK 72.5 (1999): 346–353. Print.
@article{111418,
  author       = {Cornelissen, Gunther},
  issn         = {0003-889X},
  journal      = {ARCHIV DER MATHEMATIK},
  language     = {eng},
  number       = {5},
  pages        = {346--353},
  title        = {Deligne's congruence and supersingular reduction of Drinfeld modules.},
  volume       = {72},
  year         = {1999},
}

Web of Science
Times cited: